# SDR QXEA9700764

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 3350 · Emergency Lighting
- Part: Bulbs
- Part number: 1820
- Condition: Failed
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - SEVERAL EMERGENCY LIGHTS THROUGHOUT THE CABIN INOP.  RELAMPED AS REQUIRED, OPERATIONAL CHECK GOOD.
